I am 41 years old and within two months my cholesterol levels almost doubled
Yes, Accutane can cause elevated cholesterol levels (please view under metabolic).
Yes accutane raises your cholesterol levels. My derm told me that generally people who are prone to high cholesterol ( runs in your family) are more likely to see a jump in levels. I'm also on accutane and my triglycerides are crazy high, but they do go back down once you stop the medication
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi , I have been taking bloodpressure meds for 10 years now and I am now 49 years old . I have been?
Posted 2 Jul 2010 • 1 answer
Posted 21 Feb 2012 • 1 answer
Posted 30 Sep 2012 • 2 answers
Posted 25 Jan 2013 • 2 answers
Posted 2 Aug 2016 • 1 answer